# SDR 99ZZZX2126

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3287X
- Make and model: Balwks FIREFLY8B15
- Aircraft serial: F8B553
- System (JASC): 5102 · Balloon Reports
- Part: Gore Tape
- Part number: 2230
- Condition: Damaged
- Location: Envelope
- Part time: 47 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GORE TAPES' STIFF, SHARP EDGES ABRAIDED SEVERAL .1250 INCH HOLES TO THE ENVELOPE PANEL FABRIC ATTACHED TO THE GORE TAPE.  THERE WERE CREASES AND THE EARLY STAGES OF ABRASION TO APPROXIMATELY 50 PERCENT OF THE ENVELOPE FABRIC PANELS.  DUE TO THE LOW TIME ON THE ENVELOPE AND THE EARLY STAGE OF THE ABRASION, THE FABRIC CURRENTLY MEETS THE TENSILE STRENGTH REQUIREMENTS.  IT IS BELIEVED THAT AS THE ABRASION CAUSED BY THE EDGE OF THE GORE TAPE CONTINUES, THE PANELS WILL FAIL TO MEET THE TENSILE STRENGTH LIMITS.
